de.mpg.escidoc.pubman.appbase.FacesBean
Deutsch
 
Hilfe Wegweiser Impressum Kontakt Einloggen
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT
  Integrable field theories from Poisson algebras

Bordemann, M., Hoppe, J., & Theisen, S. (1991). Integrable field theories from Poisson algebras. Physics Letters B, 267(3), 374-376. doi:10.1016/0370-2693(91)90948-P.

Item is

Basisdaten

einblenden: ausblenden:
Datensatz-Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5CB5-5 Versions-Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5CB6-3
Genre: Zeitschriftenartikel

Dateien

einblenden: Dateien
ausblenden: Dateien
:
PLB267-374.pdf (Verlagsversion), 201KB
Beschreibung:
-
Sichtbarkeit:
Öffentlich
MIME-Typ / Prüfsumme:
application/pdf / [MD5]
Technische Metadaten:
Copyright Datum:
-
Copyright Info:
eDoc_access: PUBLIC
Lizenz:
-

Externe Referenzen

einblenden:

Urheber

einblenden:
ausblenden:
 Urheber:
Bordemann, Martin1, Autor
Hoppe, Jens, Autor
Theisen, Stefan2, Autor              
Affiliations:
1External Organizations, escidoc:persistent13              
2Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              

Inhalt

einblenden:
ausblenden:
Schlagwörter: -
 Zusammenfassung: New integrable 1 + 1 dimensional classical field theories are found that include infinite dimensional analogues of N-particle Toda-and Calogero-Moser systems, as well as non-relativistic theories with an interaction that is polynomial in the first (spatial) derivative of the field. The existence, as well as the involutivity, of an infinite set of independent conserved quantities follows most easily from a 2 + 1 dimensional Lax-pair which uses as its underlying infinite dimensional Lie algebra a Poisson algebra of functions in two variables.

Details

einblenden:
ausblenden:
Sprache(n):
 Datum: 1991-09
 Publikationsstatus: Im Druck publiziert
 Seiten: -
 Ort, Verlag, Ausgabe: -
 Inhaltsverzeichnis: -
 Art der Begutachtung: -
 Identifikatoren: eDoc: 374349
DOI: 10.1016/0370-2693(91)90948-P
 Art des Abschluß: -

Veranstaltung

einblenden:

Entscheidung

einblenden:

Projektinformation

einblenden:

Quelle 1

einblenden:
ausblenden:
Titel: Physics Letters B
Genre der Quelle: Zeitschrift
 Urheber:
Affiliations:
Ort, Verlag, Ausgabe: -
Seiten: - Band / Heft: 267 (3) Artikelnummer: - Start- / Endseite: 374 - 376 Identifikator: ISSN: 0370-2693